RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1325–1328 (Mi dan45097)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A study of the recursiveness and authenticity of signature functions in non standard models of the arithmetic

A. A. Tverskoi

Lomonosov Moscow State University

Full text: PDF file (641 kB)

Bibliographic databases:
UDC: 517.12
Presented: А. Н. Колмогоров
Received: 17.07.1981

Citation: A. A. Tverskoi, “A study of the recursiveness and authenticity of signature functions in non standard models of the arithmetic”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1325–1328

Citation in format AMSBIB
\Bibitem{Tve82}
\by A.~A.~Tverskoi
\paper A study of the recursiveness and authenticity of signature functions in non standard
models of the arithmetic
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1325--1328
\mathnet{http://mi.mathnet.ru/dan45097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647224}
\zmath{https://zbmath.org/?q=an:0496.03047}


Linking options:
  • http://mi.mathnet.ru/eng/dan45097
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tverskoi, “Constructivizable and non-constructivizable formal arithmetic structures”, Russian Math. Surveys, 40:6 (1985), 145–146  mathnet  crossref  mathscinet  adsnasa  isi
    2. A. A. Tverskoi, “Nonconstructivizable formal arithmetic structures”, Math. USSR-Izv., 30:1 (1988), 103–122  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:12
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019